MathSciNet Relay Station
MathSciNet bibliographic data
MR1361812 (97a:65049) 65G10 (65D99)
Rump, S. M. Expansion and estimation of the range of nonlinear functions. Math. Comp. 65 (1996), no. 216, 1503–1512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement